# SDR EIA2007074

- Difficulty date: April 13, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,383 hours, 22,867 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 2156646
- Part serial: 595
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK SMOKE DETECTOR 2B WILL NOT TEST, ITEM DEFERRED PER MEL 26-11.  CLEAN AND RESET CANNON PLUG.  OPS CHECK NORMAL PER MM 26-14-00, DEFERRAL CLEARED.
